penile implant and chemotherapy

If you have questions on male fertility, erectile dysfunction, vasectomy, vasectomy reversal or other issues related to male sexual health, please post them here.

Moderator: talkhealth

Locked
2 posts
User avatar
Mr Benjamin Challacombe
Posts: 110
Joined: Mon Nov 12, 2012 2:41 pm
Quote

by Mr Benjamin Challacombe on Wed Nov 12, 2014 12:18 pm

Re: penile implant and chemotherapy

sorry to hear about your problems
yes the penile implant can fail and the reservoir chamber get blocked or the fluid leak out.
It is unlikely to be due to the chemotherapy. Get back to see the urologist who put it in for a checkup and maybe ultrasound scan to look at the chamber.if it is broken then fixing it usually isn't very difficult at a small operation.

For your point of view it sounds like you need to see someone re your symptoms in vagina and anus- start with a gynaecologist via the GP.

As a couple seeing a psychosexual therapist could enable you to discuss these issues with someone who could help with the psychological impact and physical changes that have occurred.
Mr Benjamin J Challacombe
Consultant Urological Surgeon and Honorary Senior Lecturer

http://www.talkhealthpartnership.com/on ... acombe.php

Locked
2 posts